Journal of Differential Geometry

Characterization of arithmetically Buchsbaum subschemes of codimension 2 in $\mathbb{P}^n$

Mei-Chu Chang

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 31, Number 2 (1990), 323-341.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214444315

Digital Object Identifier
doi:10.4310/jdg/1214444315

Mathematical Reviews number (MathSciNet)
MR1037403

Zentralblatt MATH identifier
0663.14034

Subjects
Primary: 14M07: Low codimension problems
Secondary: 14J10: Families, moduli, classification: algebraic theory 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]

Citation

Chang, Mei-Chu. Characterization of arithmetically Buchsbaum subschemes of codimension 2 in $\mathbb{P}^n$. J. Differential Geom. 31 (1990), no. 2, 323--341. doi:10.4310/jdg/1214444315. https://projecteuclid.org/euclid.jdg/1214444315


Export citation